Alert archive / Louisiana / Small Craft Advisories in 2011

Small Craft Advisory 76, NWS Lake Charles, LA

March 30, 2011

NWS Lake Charles, LA issued this small craft advisory at Mar 30, 2011, 4:25 AM CDT. It took effect at Mar 30, 2011, 6:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2011, 4:25 AM CDT (09:25 UTC)
In effect from
Mar 30, 2011, 6:00 AM CDT
Expired
Mar 30, 2011, 12:00 PM CDT
In force
6 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WHUS74 KLCH 300925
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
425 AM CDT WED MAR 30 2011

...STRONG NORTHERLY WINDS EXPECTED OVER THE OFFSHORE WATERS THIS
MORNING...

.A COLD FRONT CROSSING THE NORTHWEST GULF OF MEXICO WILL USHER IN
STRONG NORTHERLY WINDS TO THE COASTAL WATERS THIS MORNING.
BOATING CONDITIONS WILL IMPROVE BY THE AFTERNOON AS THE FRONT
MOVES FARTHER EAST OF THE AREA...TO BE REPLACED BY APPROACHING
HIGH PRESSURE.

GMZ470-472-301700-
/O.NEW.KLCH.SC.Y.0076.110330T1100Z-110330T1700Z/
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
425 AM CDT WED MAR 30 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CDT TODAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CDT TODAY. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS THIS MORNING...
  DIMINISHING TO 15 TO 20 KNOTS WITH LOCALLY HIGHER GUSTS BY
  AFTERNOON. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

25

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 12:33 AM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Mar 30, 12:33 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1233 AM CDT WED MAR 30 2011

.AVIATION...
COLD FRONT CURRENTLY NEAR A KAEX-KBPT LINE...WITH SHOWERS AND
THUNDERSTORMS OCCURRING ACROSS PORTIONS OF CENTRAL AND SOUTHERN
LOUISIANA...WITH AN ISOLATED STORM PASSING JUST NORTH OF KLCH. THE
FRONT WILL MOVE THROUGH THE AREA OVER THE NEXT 3 TO 5 HOURS...AND
SHOULD BE EAST OF KLFT AND KARA AFTER 09Z. IFR CIGS EXPECTED IN
THE WAKE OF THE FRONT...AND WILL PERSIST THROUGH THE EARLY MORNING
HOURS. WINDS WILL SHIFT NORTHWEST BECOMING 10-15 KT. CIGS EXPECTED
TO GRADUALLY LIFT THROUGH THE AFTN.  24

&&

.PREV DISCUSSION... /ISSUED 848 PM CDT TUE MAR 29 2011/

UPDATE...
SVR WATCH IN EFFECT FOR SE TX AND SRN LOUISIANA THRU 4 AM. STORMS
ARE DEVELOPING OVER SE TX AND MOVING NE AND INTO SRN LOUISIANA
THIS EVE. THE REGION IS GETTING SQUEEZED BETWEEN A APPROACHING
COLD FRONT TO THE NW AND A WARM-FRONT LIFTING OUT OF THE GULF. THIS
WILL TRAP MOISTURE AND FORCE STORM DEVELOPMENT. BOUNDARIES WILL
MERGE WITH COLD FRONT DRIVING TO THE COAST DRG THE LATE MRNG HOURS.

PREV DISCUSSION... /ISSUED 711 PM CDT TUE MAR 29 2011/

AVIATION...
MVFR/VFR CONDITIONS NOTED ACRS THE AREA...WITH ISOLATED SHOWERS
AND THUNDERSTORMS DEVELOPING OVER THE AREA IN ADVANCE OF A COLD
FRONT. GENERALLY DETERIORATING CONDITIONS EXPECTED THIS EVENING AS
THE COLD FRONT MOVES INTO THE AREA...WITH HIGHEST CHANCE FOR
THUNDERSTORMS EXPECTED ALONG AND AHEAD OF THE FRONT. COLD FRONT
WILL MOVE THROUGH KBPT BY 05Z-06Z...AND PASS KLFT AND KARA BY 09Z-
10Z. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT...WITH LOW
CLOUDS LINGERING THROUGH THE MORNING HOURS...THEN LIFTING DURING
THE AFTN.

PREV DISCUSSION... /ISSUED 414 PM CDT TUE MAR 29 2011/

DISCUSSION...
WARM FRONT HAS BUCKLED UP INTO PORTIONS OF ACADIANA THIS AFTERNOON
AND IS LOCATED AS OF 20Z FROM ROUGHLY 20 MILES SOUTH OF SABINE
PASS IN THE NORTHERN GULF INLAND ACROSS EASTERN CAMERON PARISH UP
TO LAKE ARTHUR...THEN EAST-NORTHEAST TO JUST NORTH OF LAFAYETTE.
SOUTHEAST OF THIS BOUNDARY...DEWPOINTS HAVE RISEN TO AROUND
70F...WITH TEMPERATURES IN THE LOW TO MID 80S. THIS HAS ALLOWED A
MODERATELY UNSTABLE AIRMASS TO DEVELOP WITH CAPES BETWEEN 2500 AND
3500 J/KG WITH LI'S GREATER THAN (-7). A FEW CELLS HAVE BEEN ABLE
TO BREAK THROUGH THE CAP IN ACADIANA WHERE THE INSTABILITY IS AT
ITS BEST. THESE STORMS ARE STARTING TO GROW WITH THE POSSIBILITY OF
HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING THE MAIN HAZARDS.
ALSO...ALONG THE WARM FRONTAL BOUNDARY...LOW LEVEL WINDS WILL TURN
ALLOWING FOR AN INCREASE IN LOW LEVEL HELICITY VALUES...SO SOME
ROTATING CELLS CAN NOT ALSO BE RULED OUT. CELLS SHOULD REMAIN
MAINLY SCATTERED DURING THE AFTERNOON INTO EARLY EVENING.

A SURFACE COLD FRONT IS LOCATED FROM NORTHEAST TEXAS DOWN INTO
THE HILL COUNTRY OF TEXAS. THIS FRONT WILL CONTINUE TO MOVE DOWN
TO THE SOUTHEAST ENTER THE FORECAST AREA THIS EVENING...THEN
ACROSS THE FORECAST AREA DURING THE OVERNIGHT. MEANWHILE...MID TO
UPPER LEVEL DISTURBANCE IS MOVING IN THE SOUTHWEST FLOW OUT OF OLD
MEXICO ACROSS THE FORECAST AREA. MOISTURE WILL CONTINUE TO
INCREASE AHEAD OF THESE SYSTEMS...WITH THE LOW LEVEL CONVERGENCE
AND FRONTAL LIFT ALSO INCREASING. THEREFORE...SHOWERS AND STORMS WILL
BECOME MORE WIDESPREAD THROUGH THE EVENING HOURS...LIKELY FORMING
A LINE ALONG THE FRONT. WITH COOLING AND UPPER LEVEL DIVERGENCE ALOFT
PROVIDED BY THE SHORT WAVE...AND SURFACE BASED INSTABILITY...THERE
WILL BE THE POSSIBILITY OF SEVERE WEATHER...WITH THE MAIN HAZARDS
WITH THE LINE HAIL AND DAMAGING WIND GUSTS. SOME LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE AS LOW LEVEL FLOW IS ACTUALLY RATHER
WEAK MEANING STORM MOTION MAY NOT BE TOO FAST. AVERAGE RAINFALL
AMOUNTS WILL BE BETWEEN 1/2 AND 1 INCH OVER A MAJORITY OF THE
FORECAST AREA...WITH ISOLATED HIGHER AMOUNTS...ESPECIALLY EAST OF
AN ALEXANDRIA TO LAFAYETTE LINE WHERE BEST LOW LEVEL CONVERGENCE
AND UPPER LEVEL DIVERGENCE WILL OVERLAP.

STRONGEST SHOWER ACTIVITY WILL END DURING THE EARLY MORNING
HOURS...WITH CLOUDS AND LIGHT ISOLATED SHOWERS LINGERING THROUGH
MOST OF THE DAY INTO WEDNESDAY NIGHT...AS OVER-RIDING ACROSS THE
FRONT WILL CONTINUE INTO MAIN UPPER TROF AXIS MOVES THROUGH.

BRIEF COOL CONDITIONS THROUGH THURSDAY...THEN HIGH PRESSURE WILL
MOVE EAST...ALLOWING FOR SOUTHERLY BREEZES TO RETURN ON FRIDAY
INTO THE WEEKEND...WITH WARM CONDITIONS.

RUA

MARINE...
MAINLY LIGHT ONSHORE FLOW WILL OCCUR FOR THE REMAINDER OF THE
AFTERNOON INTO TONIGHT. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE
NEAR THE COAST AND OVER THE LAKES AND BAYS. SOME OF THESE STORMS
COULD BECOME STRONG WITH GUSTY WINDS AND HAIL.

A COLD FRONT IS STILL EXPECTED TO MOVE ACROSS THE COASTAL WATERS
LATE TONIGHT AND EARLY WEDNESDAY MORNING. WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT. AGAIN SOME OF THE
STORMS COULD BECOME RATHER STRONG WITH GUSTY WINDS AND HAIL. BRIEF
MODERATE AND GUSTY NORTHERLY GRADIENT WINDS WILL ALSO OCCUR BEHIND
THE FRONT INTO WEDNESDAY MORNING.

OFFSHORE WINDS WILL THEN CONTINUE THROUGH THURSDAY...UNTIL WINDS
BECOME ONSHORE AGAIN ON FRIDAY INTO THE WEEKEND AS HIGH PRESSURE
MOVES EAST OF THE REGION.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  52  73  52  78 /  20  10  10   0
KBPT  53  73  57  78 /  20  10  10   0
KAEX  48  72  50  80 /  20  10  10   0
KLFT  52  72  54  77 /  20  10  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.

&&
Hazardous weather outlook, Mar 29, 4:59 AM CDT, 23 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
459 AM CDT TUE MAR 29 2011

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-301000-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
459 AM CDT TUE MAR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A WARM FRONT WILL PUSH NORTHWARD ACROSS THE REGION TODAY...WITH
SCATTERED SHOWERS AND A FEW STRONG TO SEVERE THUNDERSTORMS
POSSIBLE THIS AFTERNOON. MORE WIDESPREAD SHOWERS AND STRONG TO
SEVERE THUNDERSTORMS ARE LIKELY FROM THIS EVENING INTO EARLY
WEDNESDAY MORNING AS A COLD FRONT PUSHES SOUTHEASTWARD THROUGH THE
FORECAST AREA. LARGE HAIL IS EXPECTED TO BE THE PRIMARY SEVERE
WEATHER THREAT...WITH DAMAGING WINDS AND A COUPLE OF TORNADOES
LESSER THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE BUT DUE TO
THE RECENT DRY CONDITIONS LITTLE OR NO FLOODING IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT MAY PUSH ACROSS THE AREA ON MONDAY...BRINGING
SCATTERED SHOWERS AND THUNDERSTORMS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

05

In the hours before

Special weather statement, Mar 30, 12:01 AM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1201 AM CDT WED MAR 30 2011

LAZ041-042-300545-
JEFFERSON DAVIS LA-CALCASIEU LA-
1201 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON DAVIS AND CALCASIEU
PARISHES UNTIL 1245 AM CDT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SULPHUR...MOVING EAST AT 40
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WESTLAKE BY 1210 AM...
  MOSS BLUFF BY 1215 AM...
  GILLIS BY 1220 AM...
  TOPSY AND LEBLEU SETTLEMENT BY 1225 AM...
  BULLER BY 1235 AM...
  FENTON BY 1240 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3043 9298 3028 9281 3018 9346 3035 9354
Special weather statement, Mar 30, 2:28 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
228 AM CDT WED MAR 30 2011

TXZ180>182-201-300815-
NEWTON TX-JASPER TX-TYLER TX-HARDIN TX-
228 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...JASPER...TYLER AND
HARDIN COUNTIES UNTIL 315 AM CDT...

AT 226 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF FRED...MOVING NORTHEAST AT 35
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  FRED BY 235 AM...
  SPURGER BY 240 AM...
  MT. UNION AND MAGNOLIA SPRINGS BY 255 AM...
  KIRBYVILLE AND CALL BY 305 AM...
  ROGANVILLE AND TROUT CREEK BY 310 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3089 9376 3065 9368 3045 9429 3061 9438
Special weather statement, Mar 30, 3:09 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
309 AM CDT WED MAR 30 2011

LAZ028-029-032-300900-
RAPIDES LA-AVOYELLES LA-EVANGELINE LA-
309 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...AVOYELLES AND
EVANGELINE PARISHES UNTIL 400 AM CDT...

AT 307 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF LECOMPTE...MOVING EAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LECOMPTE BY 315 AM...
  ECHO AND POLAND BY 330 AM...
  RUBY BY 335 AM...
  EFFIE AND CENTERPOINT BY 340 AM...
  MARKSVILLE BY 345 AM...
  BROUILLETTE BY 350 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3132 9199 3129 9201 3126 9198 3124 9198
      3126 9194 3129 9195 3131 9193 3131 9189
      3114 9182 3096 9253 3112 9260 3134 9201
Special weather statement, Mar 30, 3:30 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
330 AM CDT WED MAR 30 2011

TXZ181-201-215-216-300915-
JASPER TX-HARDIN TX-JEFFERSON TX-ORANGE TX-
330 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR JASPER...HARDIN...JEFFERSON AND
ORANGE COUNTIES UNTIL 415 AM CDT...

AT 325 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF SOUR LAKE...MOVING EAST AT 35
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SOUR LAKE BY 345 AM...
  BEVIL OAKS BY 400 AM...
  LUMBERTON BY 410 AM...
  LAKEVIEW...WEISS BLUFF...PINE FOREST AND SILSBEE BY 415 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3039 9405 3015 9397 3005 9445 3011 9446
      3011 9461 3012 9462 3018 9464 3020 9464
Special weather statement, Mar 30, 3:40 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
340 AM CDT WED MAR 30 2011

LAZ030-TXZ182-300930-
BEAUREGARD LA-NEWTON TX-
340 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD PARISH...SIGNIFICANT
WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 430 AM CDT...

AT 336 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF BANCROFT...MOVING EAST AT 50
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ORETTA BY 355 AM...
  SINGER BY 400 AM...
  TULLA AND LONGVILLE BY 410 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3084 9313 3054 9314 3049 9373 3067 9378
Special weather statement, Mar 30, 4:08 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
408 AM CDT WED MAR 30 2011

LAZ041-TXZ182-201-215-216-301000-
CALCASIEU LA-NEWTON TX-HARDIN TX-JEFFERSON TX-ORANGE TX-
408 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU PARISH...SIGNIFICANT
WEATHER ADVISORY FOR NEWTON...HARDIN...JEFFERSON AND ORANGE COUNTIES
UNTIL 500 AM CDT...

AT 405 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF ROSE CITY...MOVING EAST AT 40
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VIDOR BY 415 AM...
  ORANGEFIELD AND MAURICEVILLE BY 425 AM...
  ORANGE...WEST ORANGE AND FOREST HEIGHTS BY 435 AM...
  VINTON BY 450 AM...
  EDGERLY BY 500 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3030 9342 3007 9340 3005 9416 3020 9417

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 9:05 PM CDTSpecial Weather StatementLCHBeauregard55 min
Mar 29, 9:09 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron66 min
Mar 29, 9:42 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis63 min
Mar 29, 9:47 PM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion43 min
Mar 29, 9:51 PM CDTSpecial Weather StatementLCHVermilion39 min
Mar 29, 9:53 PM CDTSpecial Marine WarningLCH52 min
Mar 29, 10:11 PM CDTSevere Thunderstorm WarningLCHAcadia, Saint Landry49 min
Mar 29, 10:16 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis44 min
Mar 29, 10:18 PM CDTSpecial Weather StatementLCHSt. Mary42 min
Mar 29, 10:24 PM CDTAreal Flood AdvisoryLCHCalcasieu81 min
Mar 29, 10:59 PM CDTSevere Thunderstorm WarningLCHCalcasieu46 min
Mar 29, 11:03 PM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Jefferson Davis, Saint Landry24 min
Mar 29, 11:20 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Saint Landry40 min
Mar 30, 12:01 AM CDTSpecial Weather StatementLCHCalcasieu44 min
Mar 30, 12:34 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis29 min
Mar 30, 2:45 AM CDTSpecial Marine WarningLCH60 min
Mar 30, 3:09 AM CDTSpecial Weather StatementLCHAvoyelles51 min
Mar 30, 3:15 AM CDTSpecial Marine WarningLCH60 min
Mar 30, 3:40 AM CDTSpecial Weather StatementLCHBeauregard50 min
Mar 30, 3:43 AM CDTSpecial Marine WarningLCH62 min
Mar 30, 3:51 AM CDTSpecial Marine WarningLCH39 min
Mar 30, 4:30 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard23 min
Mar 30, 4:34 AM CDTSpecial Marine WarningLCH56 min
Mar 30, 4:38 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron52 min
Mar 30, 4:43 AM CDTSpecial Weather StatementLCHLafayette47 min
Mar 30, 4:46 AM CDTSpecial Marine WarningLCH59 min
Mar 30, 4:51 AM CDTSpecial Weather StatementLCHAllen, Evangeline39 min
Mar 30, 4:55 AM CDTSpecial Weather StatementLCHAssumption50 min
Mar 30, 5:09 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis37 min
Mar 30, 5:16 AM CDTSpecial Weather StatementLCHLafayette44 min
Mar 30, 5:27 AM CDTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin31 min
Mar 30, 5:34 AM CDTSpecial Marine WarningLCH56 min
Mar 30, 5:37 AM CDTSevere Thunderstorm WarningLCHSaint Landry22 min
Mar 30, 5:44 AM CDTSpecial Weather StatementLCHVermilion46 min
Mar 30, 6:01 AM CDTSevere Thunderstorm WarningLCHAcadia, Iberia, Lafayette, Saint Martin, Vermilion30 min
Mar 30, 6:31 AM CDTSpecial Weather StatementLCHLafayette, Saint Martin44 min
Mar 29, 9:36 PM CDTSpecial Weather StatementLCHJefferson54 min
Mar 29, 10:12 PM CDTSevere Thunderstorm WarningLCHJefferson, Orange48 min
Mar 30, 2:28 AM CDTSpecial Weather StatementLCHJasper, Newton47 min
Mar 30, 3:30 AM CDTSpecial Weather StatementLCHHardin45 min
Mar 30, 3:36 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Jefferson, Orange39 min
Mar 30, 4:08 AM CDTSpecial Weather StatementLCHOrange52 min

Nearby

Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.